# SDR UALA2011120106613

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 79,809 hours, 12,861 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Discharged
- Location: Seat Row 9c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS FELL AT 9C.  OXYGEN GENERATOR WAS DISCHARGED.  REPLACED O2 GENERATOR AT 9C.
